# SDR AALA201806199005

- Difficulty date: June 16, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 77,665 hours, 12,480 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 036C3127
- Condition: Arced
- Location: Windsheild Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDSHIELD WINDOW HEAT ARCING IN FLIGHT,  STOPPED WHEN WINDOW HEAT SELECTED OFF.    REPLACED THE WINDOW HEAT CONTROLLER M192 IAW AMM 30-41-01-004-001, AND 30-41-01-404-007.
